# SDR 9614489105

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95S
- Make and model: Doug DC-9-15
- Aircraft serial: 47205
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A CRACK EXTENDING APPROXIMATELY HALF WAY THROUGH THE FS 180 FRAME BETWEEN LONGERONS 6L TO 7L. REPAIRED FRAME PER SRM 53-03 FIG 36, SHEETS 1 AND 2.
